Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 93-96
http://dx.doi.org/10.1155/S0161171278000125

A note on Riesz elements in C*-algebras

Department of Mathematics, Indiana University-Purdue University, Fort Wayne, Indiana, USA

Received 5 December 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David Legg, “A note on Riesz elements in -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 93-96, 1978. doi:10.1155/S0161171278000125